# SDR WX0A071781

- Difficulty date: December 4, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM UPPER CAP IS CORRODED AT STATION 1320 RBL 48 TO RBL 60.  REPAIRED IAW B757-200 SRM 53-00-51 REPAIR 8.
